# SDR DL72S990248

- Difficulty date: February 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N543DA
- Make and model: Boeing 727232
- Aircraft serial: 22392
- Engine: Pwa JT8D15
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Condition: Leaking
- Location: Nr 2 Engine
- Component: JT8D15HHK
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

ON APPROACH INTO CVG PASSING THROUGH APPROX 9000 AGL, NR 2 LOW OIL PRESS LIGHT ILLUMINATED.  OIL QTY WAS AND NOW OBSERVED TO DECREASE, OIL TEMP NORMAL, INCREASED ABOVE 105 DEG C.  ENGINE SHUT DOWN PER POM PROCEDURES.  FOUND NR 2 ENG GEARBOX LEAKING AT 6 O'CLOCK POSITION.  CHANGED NR 2 ENG GEARBOX.
